# SDR KCSA201510261055

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Condition: Cracked
- Location: Bs 1241 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1241, BULKHEAD SPLICE STRAP RT SIDE IS CRACKED APPROXIMATELY WL 170.
